# SDR SWAA020866

- Difficulty date: April 25, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 68,478 hours, 37,818 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CREASE BEAM WEB CORRODED AT BS 777, LBL 67 AT WL 208.  REPAIRED WEB PER SRM.
